Gyaraki, Réka (2016) Cyber attacks against financial institutions. KRITISCHE ZEITEN : ZEITSCHRIFT FŰR HUMANWISSENSCHAFTEN, 7 (3-4). pp. 134-140. ISSN 2219-3162
|
Text
Cyberattacksagainstfinancialinstitutions.pdf Download (254kB) | Preview |
Item Type: | Article |
---|---|
Subjects: | K Law / jog > K Law (General) / jogtudomány általában |
SWORD Depositor: | MTMT SWORD |
Depositing User: | MTMT SWORD |
Date Deposited: | 04 May 2020 07:47 |
Last Modified: | 04 May 2020 07:47 |
URI: | http://real.mtak.hu/id/eprint/108481 |
Actions (login required)
![]() |
Edit Item |